# SDR IPXA2025062482128

- Difficulty date: June 24, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,654 hours, 20,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDING CEILING CABLE BROKEN REMOVED THE BROKEN PIECES AND INSTALLED A SERVICEABLE CABLE ASSEMBLY PER AMM 25-23-23/400 AND AMM 20-50.
